Alert archive / New York / Small Craft Advisories in 2012
Small Craft Advisory 60, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jun 3, 2012, 3:33 PM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2012, 3:33 PM EDT (19:33 UTC)
- Expired
- Jun 4, 2012, 1:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
946 WHUS71 KOKX 031933 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 333 PM EDT SUN JUN 3 2012 ...ROUGH CONDITIONS ON THE OCEAN INTO THE EVENING... ANZ350-353-355-040500- /O.NEW.KOKX.SC.Y.0060.120603T1933Z-120604T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 333 PM EDT SUN JUN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM EDT MONDAY. * LOCATION...OCEAN WATERS SOUTH OF LONG ISLAND FROM SANDY HOOK NJ TO MONTAUK POINT NY AND OUT 20 NM. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. OCCASIONAL GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. * TIMING...HIGHEST WINDS AND SEAS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
340 WHUS71 KOKX 040454 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1254 AM EDT MON JUN 4 2012 ANZ350-353-355-040600- /O.EXP.KOKX.SC.Y.0060.000000T0000Z-120604T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1254 AM EDT MON JUN 4 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS MORNING... WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW ADVISORY THRESHOLDS FOR THE REST OF THE OVERNIGHT HOURS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 3, 1:48 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 3, 1:48 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
148 PM EDT SUN JUN 3 2012
.SYNOPSIS...
LOW PRESSURE REMAINS EAST OF THE AREA THROUGH MIDWEEK. AT THE SAME
TIME...AN UPPER LEVEL TROUGH WILL OVERSPREAD THE REGION ON
MONDAY...AND REMAIN ANCHORED OVER THE REGION THROUGH THE END OF NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
FORECAST UPDATED WITH SLIGHT ADJUSTMENTS TO TEMPS AND POPS NEXT
FEW HOURS. NOT MUCH CHANGE TO MAX TEMPS...MOSTLY SEEM ON TRACK
JUST INCREASED BY A DEGREE FOR COASTAL NJ AND LONG ISLAND. BROKEN
LINE OF CONVECTION APPROACHING FROM THE WEST...ADJUSTED POPS UP
TOWARDS THE LOWER HUDSON VALLEY AND INCREASED THEM TOWARDS THE
CITY AND LONG ISLAND. STILL LOOKING AT ISO-SCT SHOWERS AND
THUNDERSTORMS. CAPE VALUES AS OF 17Z AT LEAST 500 J/KG FOR MUCH OF
THE AREA WITH SOME CONVECTIVE DEVELOPMENT ALONG THE SEA BREEZE
BOUNDARY AS WELL. STILL KEPT THE POTENTIAL FOR SMALL HAIL AND
GUSTY WINDS WITH SOME THUNDERSTORMS THAT FORM.
AN ANOMALOUSLY STRONG CLOSED LOW WILL SLOWLY SLIDE SE TOWARDS THE AREA
TODAY...WHILE SURFACE LOW PRESSURE SLOWLY STRENGTHENS EAST OF CAPE
COD WITH AN ELONGATED TROUGH EXTENDING BACK TO THE CLOSED LOW
THROUGH CENTRAL NEW ENGLAND.
MARGINAL INSTABILITY WILL PRESENT A TSTM THREAT...BEST CHANCE
ACROSS WESTERN ZONES. SPC AND NSSL MESOSCALE MODELS DEVELOP A LINE
OF CONVECTION ACROSS CENTRAL NY/PA AHEAD OF APPROACHING CLOSED LOW
THIS AFTERNOON AND THEN TRACK IT TOWARDS THE AREA BY LATE IN THE
DAY...LIKELY WEAKENING AS IT TRACKS EAST OF THE MOUNTAINS DUE TO
WEAK INSTABILITY/FORCING...BUT SOMETHING TO BE WATCHED. MAIN
THREAT WITH ANY CONVECTION WILL BE GUSTY WINDS DUE TO DRY-LOW
LEVELS AND DEVELOPING 30-35 KT WESTERLY LLJ.
A GUSTY SW FLOW EXPECTED TO DEVELOP TODAY WITH RATHER DEEP
MIXING...PARTICULARLY COAST AND EASTERN SECTIONS. WILL LEAN
TOWARDS WARMER MAV GUIDANCE FOR EASTERN SECTIONS...MAV/MET BLEND
FOR NW SECTIONS. TEMPS GENERALLY IN THE UPPER 70S COAST...MID 70S
INTERIOR NW ZONES WITH EARLIER AND MORE CLOUD COVER.
THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
UPPER LOW SLOWLY SINKS SE OVER THE AREA BY LATE TONIGHT...WITH
SURFACE LOW/TROUGH SINKING THROUGH THE AREA. CONSIDERABLE CLOUDINESS
AND SCATTERED INSTABILITY SHOWER ACTIVITY EXPECTED AS A RESULT. AN
ISOLATED TSTM POSSIBLE WITH LOW-LEVEL CONVERGENCE ALONG SURFACE
TROUGH AND COLD POOL INSTABILITY...BUT WILL LEAVE OUT WITH LOW
CONFIDENCE. TEMPS SHOULD BE NEAR SEASONABLE...WITH CLOUD COVER AND
ONLY WEAK CAA.
MODELS IN GENERAL AGREEMENT WITH THE UPPER LOW SLIDING ACROSS AND
EAST OF THE REGION ON MONDAY...BECOMING STACKED SURFACE/ALOFT AND
THEN ONLY SLOWLY DRIFTING NE OF CAPE COD WHILE WEAKENING THROUGH
TUESDAY.
NUMEROUS DIURNAL SHOWERS EXPECTED ON MONDAY WITH HEART OF COLD POOL
INSTABILITY AND CLOSED LOW VORTICITY ALOFT. AXIS OF ACTIVITY WILL
DEPEND ON EXACT TRACK OF UPPER LOW. MARGINAL SURFACE INSTABILITY AND
STEEPER MID-LEVEL LAPSE RATES SHOULD SUPPORT AT LEAST ISOLATED TSTM
DEVELOPMENT. THREAT FOR SMALL HAIL DUE TO LOW WET-BULB ZEROES AND
GUSTY WINDS WITH ANY CONVECTION. TEMPS WILL RUN SEVERAL DEGREES
BELOW NORMAL DUE TO CLOUD COVER AND CAA ON DEVELOPING GUSTY N/NE
FLOW. HIGH GENERALLY IN THE MID 60S.
SHOWER ACTIVITY COVERAGE SHOULD DIMINISH MONDAY NIGHT AS WELL AS
THUNDER POTENTIAL WITH WANING LOW-LEVEL INSTABILITY. RESIDUAL
COVERAGE WILL BE PREDICATED BY TIMING OF SHORTWAVES ROTATING AROUND
THE UPPER LOW...WITH A BETTER CHANCE FARTHER EAST CLOSER TO CLOSED
LOW. UNSEASONABLY CHILLY CONDITIONS LIKELY MONDAY NIGHT WITH GUSTY
NE FLOW ANY RAIN SHOWER ACTIVITY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
STEEP LLVL AFTN LAPSE RATES WILL BE THE RULE THRU THIS PERIOD AS THE
H5 TROF REMAINS OVER THE NERN CONUS. THIS WILL ALLOW FOR THE
POTENTIAL DEVELOPMENT OF SCT SHRA AND TSTMS...ESPECIALLY DURING PEAK
DAYTIME HEATING. ALTHOUGH CHANCE POPS REMAIN IN THE FCST THRU THE
WEEK...IT DOES NOT LOOK LIKE A RAINY WEEK...JUST PERIODS OF
CONVECTIVE ACTIVITY. WHERE IS DOES NOT RAIN...LOTS OF FAIR WEATHER
AFTN CU CAN BE EXPECTED.
TEMPS MON A BLEND OF THE MET/MAV...AND FOR THE REMAINDER OF THE FCST
PERIOD THE MEX/MEN.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
AN UPPER LEVEL DISTURBANCE APPROACHES LATE IN THE DAY THROUGH
TONIGHT. A WEAK FRONT MOVES FROM NORTH TO SOUTH TONIGHT.
KEEPING AN EYE OUT FOR THUNDERSTORMS IN THE NEAR TERM...PUSHING
ACROSS THE AREA TERMINALS AROUND 18-20Z. LEFT SOME THUNDER MENTION
IN THE FORECASTS FOR A FEW HOURS THEREAFTER...AS MESOSCALE MODELS
INCLUDING COSPA SHOW SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
THE REMAINDER OF THE AFTERNOON. GUSTY WINDS THE MAIN ISSUE AS DRY
AIR IN THE LOWER LEVELS SHOULD PREVENT SUB VFR CEILINGS OR VSBYS.
OTHERWISE...GENERALLY VFR. WINDS GRADUALLY INCREASE FROM THE WEST
THIS AFTERNOON. GUSTS AROUND 25 KT POSSIBLE...ESPECIALLY AFTER 19
OR 20Z. SUSTAINED WINDS OF 13 TO 18 KTS EXPECTED FOR A FEW HOURS
LATE THIS AFTERNOON.
THEN WINDS LIGHTEN AFTER SUNSET AS THEY EVENTUALLY TURN TOWARD THE
NORTH BEHIND A WEAK COLD FRONT OR TROUGH AFTER MIDNIGHT.
CEILINGS DO DROP...POSSIBLY TO MVFR OR 2-3 KFT LATER TONIGHT. A
BETTER CHANCE FOR SHOWERS OCCURS LATE TONIGHT THROUGH MONDAY MORNING.
WINDS WILL BE NORTH TO NORTHEAST LATE TONIGHT AND THROUGH MONDAY MORNING.
.OUTLOOK FOR 18Z MONDAY THROUGH FRIDAY...
.MONDAY AFTERNOON-WEDNESDAY...MOSTLY VFR...BUT BRIEF MVFR OR LOWER
CONDS ARE POSSIBLE FROM ISOLD/SCT SHOWERS/TSTMS...MAINLY IN THE
AFT/EARLY EVE HOURS.
.WEDNESDAY NIGHT-FRIDAY...VFR.
&&
.MARINE...
SEAS HAVE LOWERED BELOW SCA LEVELS AND ARE EXPECTED TO REMAIN THAT
WAY THROUGH AT LEAST MID AFTERNOON. MAY NEED SCA FOR AT LEAST
OCEAN TOWARDS EARLY EVENING WITH HIGHER WINDS IN BOUNDARY LAYER
DEVELOPING.
NEARSHORE GUSTS ACROSS MOST OF THE WATERS MAY APPROACH 25 KT THIS
AFTERNOON. THINKING IS THAT THIS WOULD BE A SHORT DURATION EVENT
THAT WILL NOT BE WIDESPREAD ACROSS ANY GIVEN ZONE.
AFTER RELATIVELY CALM CONDITIONS TONIGHT AND MONDAY MORNING...NE
WINDS INCREASE LATE IN THE DAY INTO THE EVENING AS THE PRESSURE
GRADIENT TIGHTENS. A SCA COULD BE NEEDED FOR THE EASTERN OCEAN
WATERS LATE IN THE DAY. THE OCEAN WATERS WOULD THEN LIKELY HAVE SCA
CONDITIONS MONDAY NIGHT INTO A PORTION OF TUESDAY. WITH A FAVORABLE
WIND DIRECTION...THE LONG ISLAND SOUND COULD POSSIBLY REQUIRE A SCA
MONDAY NIGHT.
BY WEDNESDAY MORNING...WINDS SHOULD BECOME LIGHTER WITH SUB SCA
CONDITIONS ACROSS ALL WATERS. TRANQUIL CONDITIONS FOLLOW ON THURSDAY.
&&
.HYDROLOGY...
WIDESPREAD SIGNIFICANT PCPN IS NOT EXPECTED THROUGH FRI...WITH
MAINLY INSTABILITY DRIVEN SHRA/ISOLATED TSRA ACTIVITY.
&&
.TIDES/COASTAL FLOODING...
MINOR COASTAL FLOODING IS EXPECTED ONCE AGAIN DURING THIS
EVENING/S HIGH TIDE...DUE TO HIGH ASTRONOMICAL TIDES AND
RESTRICTED TIDAL DRAINAGE.
THE POTENTIAL FOR MINOR TO LOCALLY MODERATE COASTAL FLOODING WILL
INCREASE FOR MONDAY NIGHT HIGH TIDES AND LIKELY CONTINUE FOR TUESDAY
NIGHT HIGH TIDES AS ASTRONOMICAL HIGH TIDES PEAK AND LOW PRESSURE
STRENGTHENS OFF THE COAST.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 1 AM EDT
MONDAY FOR CTZ009-010.
NY...COASTAL FLOOD ADVISORY FROM 9 PM THIS EVENING TO 1 AM EDT
MONDAY FOR NYZ071-073-078-176-177.
COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
NYZ072-074-075-080-178-179.
NJ...COASTAL FLOOD ADVISORY FROM 6 PM TO 10 PM EDT THIS EVENING FOR
NJZ006.
MARINE...NONE.
&&
SYNOPSIS...NV
NEAR TERM...JM/NV
SHORT TERM...NV
LONG TERM...JMC
AVIATION...PW
MARINE...JMC/JC/PW
HYDROLOGY...JMC/NV
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 3, 4:11 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 411 AM EDT SUN JUN 3 2012 ANZ330-335-338-340-345-350-353-355-CTZ005>008-011-012-NJZ002-004- 103>108-NYZ067>070-079-040815- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD- NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-NORTHEASTERN SUFFOLK- 411 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-NYZ072-074-040815- HUDSON-NEW YORK (MANHATTAN)-RICHMOND (STATEN ISLAND)- 411 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009-010-NYZ071-073-078-176-177-040815- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX- NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU- 411 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ075-080-178-179-040815- KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-SOUTHERN QUEENS- SOUTHERN NASSAU- 411 AM EDT SUN JUN 3 2012 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 6 PM TO 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ081-040815- SOUTHEASTERN SUFFOLK- 411 AM EDT SUN JUN 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT ATLANTIC OCEAN BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
In the hours before
Special weather statement, Jun 3, 1:44 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
144 PM EDT SUN JUN 3 2012
CTZ011-012-031830-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
144 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORM WILL IMPACT MIDDLESEX AND SOUTHWESTERN NEW
LONDON COUNTIES...
AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLD LYME...OR NEAR OLD SAYBROOK...AND MOVING
EAST AT 10 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.
LAT...LON 4130 7201 4131 7208 4129 7211 4129 7214
4132 7219 4128 7220 4129 7224 4125 7238
4127 7240 4127 7243 4139 7240 4138 7237
4134 7236 4137 7228 4142 7228 4138 7198
PWSpecial weather statement, Jun 3, 2:11 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
211 PM EDT SUN JUN 3 2012
CTZ009-NJZ002-004-006-103>108-NYZ069>075-176>178-031900-
BRONX-EASTERN BERGEN-EASTERN ESSEX-EASTERN PASSAIC-EASTERN
UNION-HUDSON-KINGS (BROOKLYN)-NEW YORK (MANHATTAN)-NORTHERN
NASSAU-NORTHERN QUEENS-NORTHERN WESTCHESTER-RICHMOND (STATEN
IS.)-ROCKLAND-SOUTHERN FAIRFIELD-SOUTHERN QUEENS-SOUTHERN
WESTCHESTER-WESTERN BERGEN-WESTERN ESSEX-WESTERN PASSAIC-WESTERN
UNION-
211 PM EDT SUN JUN 3 2012
...SHOWERS AND THUNDERSTORMS WILL IMPACT
BERGEN...BRONX...ESSEX...HUDSON...KINGS (BROOKLYN)...NEW YORK
(MANHATTAN)...NORTHWESTERN NASSAU...PASSAIC...QUEENS...RICHMOND
(STATEN ISLAND)...ROCKLAND...SOUTHERN FAIRFIELD...UNION AND
WESTCHESTER COUNTIES...
AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF SHOWERS AND EMBEDDED THUNDERSTORMS ALONG A LINE EXTENDING
FROM NEW CITY TO BLOOMFIELD TO SOUTH PLAINFIELD...AND MOVING EAST AT
15 MPH.
SMALL HAIL...AND WIND GUSTS UP TO 40 TO 45 MPH ARE POSSIBLE WITH
THIS ACTIVITY.
LAT...LON 4060 7422 4059 7446 4066 7441 4067 7447
4091 7429 4090 7428 4100 7434 4116 7428
4114 7423 4123 7412 4114 7351 4100 7357
4090 7375 4084 7376 4091 7364 4078 7368
4055 7389 4061 7405 4049 7425
PWSpecial weather statement, Jun 3, 2:30 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
230 PM EDT SUN JUN 3 2012
CTZ005-NYZ068-070-031915-
NORTHERN FAIRFIELD-NORTHERN WESTCHESTER-PUTNAM-
230 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD...PUTNAM AND WESTCHESTER
COUNTIES...
AT 226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARMEL...OR NEAR BREWSTER...MOVING EAST AT
25 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 4144 7327 4143 7326 4144 7325 4140 7318
4139 7319 4134 7312 4122 7317 4123 7325
4121 7326 4123 7328 4121 7331 4122 7333
4120 7334 4127 7375 4149 7368
PWSpecial weather statement, Jun 3, 3:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
306 PM EDT SUN JUN 3 2012
CTZ005>007-010-031945-
NORTHERN FAIRFIELD-NORTHERN MIDDLESEX-NORTHERN NEW HAVEN-SOUTHERN NEW
HAVEN-
306 PM EDT SUN JUN 3 2012
...STRONG THUNDERSTORMS WILL IMPACT NORTHEAST FAIRFIELD...MIDDLESEX
AND NORTHERN NEW HAVEN COUNTIES...
AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS OVER NORTHEAST FAIRFIELD COUNTY AND
NORTHWEST NEW HAVEN COUNTIES MOVING EAST AT 30 MPH.
SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS ACTIVITY.
LAT...LON 4164 7293 4157 7294 4157 7288 4155 7286
4158 7283 4156 7282 4158 7280 4158 7276
4162 7272 4161 7261 4135 7262 4135 7332
4152 7326 4152 7317 4156 7316 4157 7310
4165 7298
PWThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 4:14 AM EDT | Coastal Flood Advisory | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond and 2 more | 21 hr |
| Jun 3, 2:11 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens, Richmond, Rockland and 1 more | 49 min |
| Jun 3, 4:33 PM EDT | Special Marine Warning | OKX | 57 min | |
| Jun 3, 5:09 PM EDT | Special Marine Warning | OKX | 35 min | |
| Jun 3, 5:41 PM EDT | Special Weather Statement | OKX | Nassau | 49 min |
| Jun 3, 5:49 PM EDT | Special Marine Warning | OKX | 53 min | |
| Jun 3, 5:54 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 31 min |
| Jun 3, 1:44 PM EDT | Special Weather Statement | OKX | 46 min | |
| Jun 3, 2:30 PM EDT | Special Weather Statement | OKX | 45 min | |
| Jun 3, 3:06 PM EDT | Special Weather Statement | OKX | 39 min | |
| Jun 3, 3:51 PM EDT | Special Weather Statement | OKX | 24 min | |
| Jun 3, 5:07 PM EDT | Special Weather Statement | OKX | 23 min |
Nearby
Small Craft Advisories in New York, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.